An isoperimetric inequality for diffused surfaces

Ulrich Menne, Christian Scharrer

Research output: Contribution to journalArticlepeer-review

Abstract

For general varifolds in Euclidean space, we prove an isoperimetric inequality, adapt the basic theory of generalised weakly differentiable functions, and obtain several Sobolev type inequalities. We thereby intend to facilitate the use of varifold theory in the study of diffused surfaces.

Original languageEnglish
Pages (from-to)70-85
Number of pages16
JournalKodai Mathematical Journal
Volume41
Issue number1
DOIs
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Generalised weakly differentiable function
  • Isoperimetric inequality
  • Sobolev inequality
  • Varifold

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An isoperimetric inequality for diffused surfaces'. Together they form a unique fingerprint.

Cite this